# SDR SWAA2019010228075

- Difficulty date: December 27, 2018
- Submitted: January 2, 2019
- Operation: Air carrier
- Aircraft: N437WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29832
- Aircraft time: 55,010 hours, 32,065 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Hook
- Part number: 65C16820
- Condition: Loose
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR EVAC SLIDE AFT GIRT BAR STOWAGE HOOK LOOSE.  SECURED HOOK PER SRM.
